# SDR NSVA200600121

- Difficulty date: August 10, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N335CJ
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 26,925 hours, 33,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK 1 INSPECTION, 5 FLOOR PROXIMITY LIGHTS WERE INOPERATIVE.  EMERGENCY LIGHT POWER SUPPLY 24LN WAS REPLACED IAW COLGAN AIR WORKCARD 33-50-02S, PN ON 60-1321-1.
